Alert archive / Florida / Tornado Warnings in 2023

Tornado Warning 29, NWS Tallahassee, FL

March 10, 2023Jefferson County, Florida

NWS Tallahassee, FL issued this tornado warning at Mar 10, 2023, 2:55 PM EST for Jefferson County, Florida. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 10, 2023, 2:55 PM EST (19:55 UTC)
Expired
Mar 10, 2023, 3:18 PM EST
In force
23 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Jefferson County, FL

The radar

The Tallahassee radar (KTLH), 49 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 10, 3:08 PM ESTTSTM WND DMG1 Ne Lloyd, FLALL LANES GOING EASTBOUND ON I-10 ARE CLOSED AT MILE MARKER 217 DUE TO A TREE BLOCKING ALL LANES IN LLOYD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.9 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2023-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2023-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 254 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1375 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
254 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

814 
WFUS52 KTAE 101955
TORTAE
FLC065-102045-
/O.NEW.KTAE.TO.W.0029.230310T1955Z-230310T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
255 PM EST Fri Mar 10 2023

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  Central Jefferson County in Big Bend of Florida...

* Until 345 PM EST.
    
* At 255 PM EST, a severe thunderstorm capable of producing a tornado
  was located 8 miles southwest of Monticello, moving east at 20 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Monticello around 315 PM EST.

Other locations impacted by this tornadic thunderstorm include Casa
Blanco, Lamont, Waukeenah, Aucilla, Capps, Lois, Lloyd, Nash and
Drifton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3052 8372 3051 8374 3047 8373 3038 8376
      3038 8378 3039 8379 3038 8381 3035 8381
      3033 8379 3043 8405 3052 8404 3052 8398
      3054 8398 3053 8370 3052 8371
TIME...MOT...LOC 1955Z 271DEG 18KT 3048 8400 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

73-YOUNG
1 follow-up statement
314 
WWUS52 KTAE 102018
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
318 PM EST Fri Mar 10 2023

FLC065-102028-
/O.CAN.KTAE.TO.W.0029.000000T0000Z-230310T2045Z/
Jefferson FL-
318 PM EST Fri Mar 10 2023

...THE TORNADO WARNING FOR CENTRAL JEFFERSON COUNTY IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

LAT...LON 3052 8372 3051 8374 3047 8373 3038 8376
      3038 8378 3039 8379 3038 8381 3035 8381
      3033 8379 3043 8405 3052 8404 3052 8398
      3054 8398 3053 8370 3052 8371
TIME...MOT...LOC 2016Z 271DEG 18KT 3048 8387 

$$

73-YOUNG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Mar 10, 1:14 PM EST, 1 hour 41 minutes earlier.

Area forecast discussion, Mar 10, 1:14 PM EST, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
114 PM EST Fri Mar 10 2023

...New AVIATION...

.UPDATE...
Issued at 1034 AM EST Fri Mar 10 2023

A few cells have started to pop up across the CWA this morning.
Expect chances for rain and a few thunderstorms to increase
through the afternoon and into the early evening hours. The risk
for severe weather still exists, with the primary hazards for
today being damaging winds and hail. By late this evening and into
tonight, conditions will clear out.

&&

.NEAR TERM...
(Today and tonight)
Issued at 337 AM EST Fri Mar 10 2023

An upper trough will progress NE over the Great Lakes
throughout the day with some shortwave perturbations traveling
along the NE edge of the subtropical ridge over the CWA with NW
flow aloft. At the surface, a low has formed over the Ohio Valley
with a cold front expected to enter the area in the afternoon to
evening hours. Ample moisture will be in place via southerly flow
that has been occurring throughout the night. The small upper
level perturbations + surface low attendant cold front will
provide more than enough forcing for a stormy afternoon across the
area bringing a much needed rain. The current thinking is that
storms will remain marginally severe as SPC has maintained the
original marginal risk from yesterday (1/5) with a focus on wind
and small hail. Strong deep layer shear with weak low-level shear
and a unidirectional shear profile will drive the wind and hail
risk with a linear storm mode expected as 0-6km bulk shear vectors
appear relatively parallel to the forcing. However, despite CAPE
ranging from 1000-1500J/kg, thermodynamic profiles appear to be
quite warm in the midlevels with lapse rates around 6-6.5C/km
which may lead to the hail risk remaining quite isolated
throughout the event.

Cloud cover will hinder daytime heating with southerly flow being
the main source of heating today bringing temperatures across the
area into the low to upper 70's, decreasing with northward extent.
Post-frontal overnight lows will likely be in the low to mid 50s
near the coast with mid to upper 40s farther inland as cooler
continental air enters the region.

&&

.SHORT TERM & LONG TERM...
(Saturday through Thursday)
Issued at 337 AM EST Fri Mar 10 2023

Post-frontal dry conditions are expected on Saturday with highs in
the 70s. Any respite from the front will be short-lived as winds
quickly become onshore once again Saturday night, kicking off
another warming and moistening trend ahead of the next frontal
system. On Sunday the previous front is forecast to move northward
across the area as a warm front connected to a surface low moving
across the southeast CONUS. This low pressure system will drag a
stronger cold front through the area Sunday night through Monday.
Some storms with this system could be strong to severe with
damaging winds, a brief tornado, and small hail as the primary
threats. Much cooler and drier conditions are expected in the wake
of the front with high temperatures on Tuesday forecast in the low
to mid 60s. Low temperatures are forecast to bottom out in the mid
30s to near 40 Tuesday night. After that, a gradual warming and
moistening trend kicks off across the region for the rest of the
period.

&&

.AVIATION...
(18Z TAFS)
Issued at 101 PM EST Fri Mar 10 2023

Showers and thunderstorms have developed over the region with the
trend continuing for the afternoon. Conditions at the TAF sites
currently range from VFR to MVFR, but if a heavier shower or storm
rolls through we could get brief periods of lower conditions.
Chances for rain begin to taper from west to east later this
afternoon, with dry conditions by the mid to late evening. Skies
should clear and winds should remain elevated leaving us with VFR
conditions overnight

&&

.MARINE...
Issued at 337 AM EST Fri Mar 10 2023

A series of cold fronts will move through the waters over the
next week with winds generally around 10 to 15 knots for most of
the period. Winds will generally be lightest between fronts and
highest in the immediate periods before and after frontal passage.
Waves will run around 2 to 3 feet through much of the week with
occasional seas near 4-5 feet around frontal passages.

&&

.FIRE WEATHER...
Issued at 337 AM EST Fri Mar 10 2023

Moisture recovery is underway across the area via southerly
flow, revitalizing our RH values that have been quite low as of
late. A cold front is expected to bring rain to nearly the entire
forecast area with thunderstorms possible today. Saturday will be
quite calm with higher mixing heights but quite low transport winds,
which may result in some lower-end dispersions across the area
although not quite meeting the "low dispersion" criteria.

&&

.HYDROLOGY...
Issued at 337 AM EST Fri Mar 10 2023

Several cold fronts are forecast to push through the area over the
next week; however heavy rainfall is not expected. Area rivers and
streams remain in good shape, and no flooding is expected.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   51  76  55  81 /  40   0   0  40
Panama City   54  75  63  78 /  20   0   0  30
Dothan        45  73  54  80 /  10   0   0  70
Albany        44  71  51  79 /  10   0  10  70
Valdosta      47  74  49  80 /  30   0   0  50
Cross City    55  78  52  80 /  40   0   0  20
Apalachicola  57  72  63  76 /  20   0   0  20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 1 AM EST /midnight CST/ Saturday for
     FLZ112-114.

GA...None.
AL...None.
GM...None.
&&

NEAR TERM...Worster
SHORT TERM...Merrifield
LONG TERM....Merrifield
AVIATION...KR
MARINE...Merrifield
FIRE WEATHER...Worster
HYDROLOGY...Merrifield

In the hours before

Special weather statement, Mar 10, 12:43 PM EST, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1243 PM EST Fri Mar 10 2023

ALZ066-067-069-GAZ121>125-142>145-101830-
Dale AL-Henry AL-Houston AL-Miller GA-Randolph GA-Baker GA-
Dougherty GA-Terrell GA-Mitchell GA-Calhoun GA-Clay GA-Early GA-
1243 PM EST Fri Mar 10 2023

...Strong thunderstorms will impact portions of east central Dale,
southern Henry and northeastern Houston Counties in southeastern
Alabama, Miller, Dougherty, southeastern Clay, southeastern Randolph,
western Mitchell, Baker, Calhoun, Early and south central Terrell
Counties in southwestern Georgia through 130 PM EST/1230 PM CST/...

At 1242 PM EST/1142 AM CST/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles west of Edison to
Blakely to near Kinsey. Movement was east at 55 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Colquitt, Newton, Morgan, Headland, Albany, Blakely, Camilla, Kinsey,
Ashford, Cowarts, Edison, Arlington, Webb, Columbia, Leary, Walker,
Douglasville, Centerville, Newville and Gordon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3162 8412 3112 8424 3107 8466 3107 8503
      3102 8502 3136 8551 3148 8513 3166 8489
TIME...MOT...LOC 1742Z 291DEG 46KT 3157 8487 3138 8494 3132 8531

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

73-YOUNG
Special weather statement, Mar 10, 12:52 PM EST, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1252 PM EST Fri Mar 10 2023

FLZ017>019-101845-
Inland Jefferson FL-Madison FL-Leon FL-
1252 PM EST Fri Mar 10 2023

...A strong thunderstorm will impact portions of northern Jefferson,
east central Leon and western Madison Counties through 145 PM EST...

At 1252 PM EST, Doppler radar was tracking a strong thunderstorm near
Monticello, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Monticello, Greenville, Alma, Ebb, Festus, Lamont, Aucilla, Capps,
Lois, Nash, Drifton, Casa Blanco, Jarrott, Montivilla, Sirmans, Lake
Miccosukee and Lloyd.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3030 8364 3030 8374 3054 8412 3064 8397
      3054 8351
TIME...MOT...LOC 1752Z 290DEG 28KT 3054 8394

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

73-YOUNG
Special weather statement, Mar 10, 1:56 PM EST, 59 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1256 PM CST Fri Mar 10 2023

FLZ010>013-101945-
Inland Bay FL-Calhoun FL-Jackson FL-Washington FL-
1256 PM CST Fri Mar 10 2023

...A strong thunderstorm will impact portions of south central
Jackson, northeastern Bay, northwestern Calhoun and southeastern
Washington Counties in the Panhandle of Florida through 145 PM CST...

At 1256 PM CST, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Vernon, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wausau, Betts, Moose Pond, Center Lake, Fountain, Porter Lake, Singer
Road, Saunders, Compass Lake, Camps Head and White Pond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3051 8567 3063 8561 3059 8520 3033 8528
TIME...MOT...LOC 1856Z 283DEG 20KT 3054 8555

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

73-YOUNG
Special weather statement, Mar 10, 2:21 PM EST, 34 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
221 PM EST Fri Mar 10 2023

FLZ016>018-102000-
Gadsden FL-Inland Jefferson FL-Leon FL-
221 PM EST Fri Mar 10 2023

...Strong thunderstorms will impact portions of east central Gadsden,
Jefferson and northeastern Leon Counties through 300 PM EST...

At 221 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles west of Monticello to Midway. Movement
was east at 30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tallahassee, Monticello, Florida State University, Midway,
Tallahassee Community College, Florida A and M, Havana, Doak Campbell
Stadium, Alma, Tallahassee Memorial Hosp, Miccosukee, Griffin
Heights, Drifton, Governors Square Mall, Midtown, Lake Miccosukee,
Levy Park, Indian Head Acres, Chaires Crossroads and Festus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3058 8362 3055 8364 3055 8367 3054 8367
      3054 8370 3052 8371 3052 8373 3043 8372
      3038 8376 3038 8378 3039 8379 3038 8381
      3035 8381 3032 8379 3031 8382 3050 8461
      3069 8426 3064 8361 3064 8360 3058 8360
TIME...MOT...LOC 1921Z 280DEG 28KT 3061 8409 3052 8447

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

73-YOUNG
Special weather statement, Mar 10, 2:31 PM EST, 24 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
131 PM CST Fri Mar 10 2023

FLZ011-013-102015-
Calhoun FL-Jackson FL-
131 PM CST Fri Mar 10 2023

...A strong thunderstorm will impact portions of southern Jackson and
northern Calhoun Counties in the Panhandle of Florida through 215 PM
CST...

At 131 PM CST, Doppler radar was tracking a strong thunderstorm 13
miles southwest of Marianna, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Blountstown, Altha, Alford, Red Oak, Ocheesee, Selman, Ridgetop,
Chason, Union City, Chipola, Henderson Mill, Camps Head, Sink Creek,
Center Lake, Willis, Nettle Ridge, Round Lake, Alliance, Blountstown
Airport and Macedonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3070 8543 3065 8489 3062 8491 3059 8495
      3058 8494 3058 8496 3057 8496 3052 8499
      3048 8500 3047 8499 3045 8500 3044 8498
      3043 8502 3042 8503 3041 8501 3054 8538
      3057 8538 3057 8543
TIME...MOT...LOC 1931Z 278DEG 28KT 3062 8536

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

73-YOUNG
Special weather statement, Mar 10, 2:52 PM EST, 3 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
252 PM EST Fri Mar 10 2023

FLZ018-019-GAZ147-148-158>161-102030-
Inland Jefferson FL-Madison FL-Berrien GA-Brooks GA-Lanier GA-
Lowndes GA-Cook GA-Thomas GA-
252 PM EST Fri Mar 10 2023

...Strong thunderstorms will impact portions of northeastern
Jefferson, northeastern Madison, southeastern Cook, south central
Berrien, Lanier, Lowndes, southern Thomas and Brooks Counties through
330 PM EST...

At 252 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Lakeland to near I-75 At Exit 16 to 6
miles south of Thomasville. Movement was southeast at 45 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Valdosta, Thomasville, Lake Park, Lakeland, Quitman, Hahira, Boston,
Ray City, I-75 At Exit 16, Moody Air Force Base, Remerton, Meigs,
Dasher, Morven, Barwick, Cecil, Barretts, Everett, Pinetta and
Lovett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3085 8301 3085 8309 3080 8310 3080 8313
      3063 8314 3063 8329 3062 8327 3059 8326
      3050 8324 3054 8367 3069 8408 3085 8408
      3093 8372 3116 8324 3109 8297 3087 8297
TIME...MOT...LOC 1952Z 294DEG 38KT 3100 8307 3081 8341 3075 8395

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

73-YOUNG

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 3:43 AM ESTRip Current StatementTAEBay, Gulf21 hr
Mar 10, 11:30 AM ESTSpecial Weather StatementTAEGadsden45 min
Mar 10, 12:09 PM ESTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon51 min
Mar 10, 12:52 PM ESTSpecial Weather StatementTAEJefferson53 min
Mar 10, 1:26 PM ESTSevere Thunderstorm WarningTAEJefferson, Madison13 min
Mar 10, 1:56 PM ESTSpecial Weather StatementTAECalhoun49 min
Mar 10, 2:21 PM ESTSpecial Weather StatementTAEJefferson, Leon39 min
Mar 10, 2:31 PM ESTSpecial Weather StatementTAECalhoun44 min
Mar 10, 2:37 PM ESTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon38 min
Mar 10, 3:24 PM ESTSpecial Weather StatementTAEJefferson36 min
Mar 10, 3:24 PM ESTSpecial Weather StatementTAEGadsden51 min
Mar 10, 3:27 PM ESTSpecial Weather StatementTAEMadison48 min
Mar 10, 3:35 PM ESTSpecial Weather StatementTAEGadsden25 min
Mar 10, 3:46 PM ESTSevere Thunderstorm WarningTAEMadison44 min
Mar 10, 3:48 PM ESTSpecial Weather StatementTAECalhoun42 min
Mar 10, 4:08 PM ESTSpecial Weather StatementTAEMadison37 min
Mar 10, 4:17 PM ESTSevere Thunderstorm WarningTAELafayette, Madison43 min
Mar 10, 4:42 PM ESTSpecial Weather StatementTAEGadsden48 min
Mar 10, 5:01 PM ESTSpecial Weather StatementTAETaylor44 min
Mar 10, 5:34 PM ESTSevere Thunderstorm WarningTAELafayette, Madison, Taylor41 min
Mar 10, 6:12 PM ESTSpecial Weather StatementTAELafayette63 min

Nearby

Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.